Mittag-Leffler Stability Theorem for Fractional Nonlinear Systems with Delay

January 2010
Abstract & Applied Analysis;2010, p1
Academic Journal
No abstract available.


Related Articles

  • Stability Analysis of Fractional-Order Nonlinear Systems with Delay. Yu Wang; Tianzeng Li // Mathematical Problems in Engineering;2014, p1 

    Stability analysis of fractional-order nonlinear systems with delay is studied. We propose the definition of Mittag-Leffler stability of time-delay system and introduce the fractional Lyapunov direct method by using properties of Mittag-Leffler function and Laplace transform. Then some new...

  • Observability of Nonlinear Fractional Dynamical Systems. Balachandran, K.; Govindaraj, V.; Rivero, M.; Machado, J. A. Tenreiro; Trujillo, J. J. // Abstract & Applied Analysis;2013, p1 

    We study the observability of linear and nonlinear fractional differential systems of order 0 < α < 1 by using the Mittag-Leffler matrix function and the application of Banach's contraction mapping theorem. Several examples illustrate the concepts.

  • Controllability Results for Nonlinear Fractional-Order Dynamical Systems. Balachandran, K.; Govindaraj, V.; Rodríguez-Germa, L.; Trujillo, J. // Journal of Optimization Theory & Applications;Jan2013, Vol. 156 Issue 1, p33 

    This paper establishes a set of sufficient conditions for the controllability of nonlinear fractional dynamical system of order 1< α<2 in finite dimensional spaces. The main tools are the Mittag-Leffler matrix function and the Schaefer's fixed-point theorem. An example is provided to...

  • ON THE CONTROLLABILITY OF FRACTIONAL DYNAMICAL SYSTEMS. Balachandran, Krishnan; Kokila, Jayakumar // International Journal of Applied Mathematics & Computer Science;Sep2012, Vol. 22 Issue 3, p523 

    This paper is concerned with the controllability of linear and nonlinear fractional dynamical systems in finite dimensional spaces. Sufficient conditions for controllability are obtained using Schauder's fixed point theorem and the controllability Grammian matrix which is defined by the...

  • Stability of a Class of Fractional-Order Nonlinear Systems. Tianzeng Li; Yu Wang // Discrete Dynamics in Nature & Society;2014, p1 

    In this letter stability analysis of fractional order nonlinear systems is studied. Some new sufficient conditions on the local (globally) asymptotic stability for a class of fractional order nonlinear systems with order 0 < α < 2 are proposed by using properties of Mittag-Leffler function...

  • Pseudo-State Sliding Mode Control of Fractional SISO Nonlinear Systems. Shi, Bao; Yuan, Jian; Dong, Chao // Advances in Mathematical Physics;2013, p1 

    This paper deals with the problem of pseudo-state sliding mode control of fractional SISO nonlinear systems with model inaccuracies. Firstly, a stable fractional sliding mode surface is constructed based on the Routh-Hurwitz conditions for fractional differential equations. Secondly, a sliding...

  • Existence and Ulam-Hyers stability of ODEs involving two Caputo fractional derivatives. Shan Peng; JinRong Wang // Electronic Journal of Qualitative Theory of Differential Equatio;2015, Issue 48-54, p1 

    In this paper, we study existence of solutions to a Cauchy problem for non-linear ordinary differential equations involving two Caputo fractional derivatives. The existence and uniqueness of solutions are obtained by using monotonicity, continuity and explicit estimation of Mittag-Leffler...

  • Leader-Following Consensus of Fractional Nonlinear Multiagent Systems. Ren, Guojian; Yu, Yongguang; Zhang, Shuo // Mathematical Problems in Engineering;6/8/2015, Vol. 2015, p1 

    The leader-following consensus of fractional nonlinear multiagent systems is investigated over an undirected fixed interaction graph. Mittag-Leffler stability and the fractional Lyapunov direct method are firstly introduced into the fractional multiagent systems. The sufficient conditions are...

  • Existence and Uniqueness of Mittag-Leffler-Ulam Stable Solution for Fractional Integrodifferential Equations with Nonlocal Initial Conditions. Abbas, Mohamed I. // European Journal of Pure & Applied Mathematics;2015, Vol. 8 Issue 4, p478 

    In this paper, the existence and uniqueness of mild solution for fractional integrodifferential equations with nonlocal initial conditions are investigated by using Hölder's inequality, p--mean continuity and Schauder's fixed point theorem in Banach spaces. The Mittag-Leffler-Ulam stability...

  • Complexity and the Fractional Calculus. Pramukkul, Pensri; Svenkeson, Adam; Grigolini, Paolo; Bologna, Mauro; West, Bruce // Advances in Mathematical Physics;2013, p1 

    We study complex processes whose evolution in time rests on the occurrence of a large and random number of events. The mean time interval between two consecutive critical events is infinite, thereby violating the ergodic condition and activating at the same time a stochastic central limit...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics